On 1/6/11 had a nuclear stress test. Approximately 1/24/11, I developed coldness/pain in my feet and legs. Although this condition has improved, I still suffer from cold/prickly feet which awaken me EVERY night despite two pairs heavy socks and heavy covers. Today is 3/22/11. Could this injected substance have damaged my thyroid and caused this problem? I was already on 120 mg of armour thyroid for "low thyroid" which I have taken for ten years? WHAT CAN I DO TO CORRECT THIS SITUATION. Until this stress test, which I should never have consented to, I was in excellent health. Please help!!! I am miserable.
I am sorry to hear about your recent troubles. It sounds as if you may be having a problem with the nerves in your legs and I would doubt that your current problems have any relation the stress test that you had almost 4 months ago.
Problems such as neuropathy (which is most commonly associated with diabetes but can also be seen in a variety of other conditions) can give you symptoms similar to what you describe. It may be that you will require a test such as an EMG to evaluate the nerve function. Your primary care physician or a neurologist would be able to evaluate you and discuss things further.
Per yesterday's lab work (3/30/11) I do NOT have diabetes. The neuropathy began right after the stress test on 1/6/11 and has lasted almost four months. Another culprit is the beta blockers (Toporal XL) which I took for a month in December. Theory is that it blocked my thyroid. I am now on 180 mg Armour thyroid trying to restore normalcy in my thyroid function. I take no other meds. I have always enjoyed excellent health until the events described. My heart is fine. Could the stress test have damaged my thyroidn functioning ?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.